# SDR SWAA2017100216767

- Difficulty date: September 13, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 34.  REPAIRED WEB IAW SRM AND DWG.
